# SDR SAJF2012022601007

- Difficulty date: February 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N18710
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(B18710)  AIR TURN BACK, DUE TO MAIN DECK FIRE WARNING.  NO FIRE EVIDENCE WAS FOUND AFTER ACFT TURNED BACK.  CHECKED ELECTRONIC COMPARTMENT FOR ANY LEAKS AND THE CONDITION OF THE SEALANT OF THE FLOOR PANELS.  THE RESULT IS NORMAL.  WATER RESIDUAL AND PAPER TOWELS WERE FOUND AROUND 1L DOOR.  THIS MIGHT CAUSE THE "FIRE MAIN DECK" ILLUMINATED DUE TO THE SMOKE DETECTOR DETECTED THE VAPOR.  NO MORE FALSE WARNING FOR SIX MONTHS.
